Characteristic Functions and Borel Exceptional Values of -Valued Meromorphic Functions
Zhaojun Wu and
Zuxing Xuan
Abstract and Applied Analysis, 2012, vol. 2012, 1-15
Abstract:
The main purpose of this paper is to investigate the characteristic functions and Borel exceptional values of -valued meromorphic functions from the to an infinite-dimensional complex Banach space with a Schauder basis. Results obtained extend the relative results by Xuan, Wu and Yang, Bhoosnurmath, and Pujari.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/260506.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/260506.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:260506
DOI: 10.1155/2012/260506
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().